Grzegorz Karch
Cited by
Cited by
Selfsimilar profiles in large time asymptotics of solutions to damped wave equations
G Karch
Studia Mathematica 2 (143), 175-197, 2000
Critical nonlinearity exponent and self-similar asymptotics for Lévy conservation laws
P Biler, G Karch, WA Woyczyński
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 18 (5), 613-637, 2001
The 8π‐problem for radially symmetric solutions of a chemotaxis model in the plane
P Biler, G Karch, P Laurençot, T Nadzieja
Mathematical methods in the applied sciences 29 (13), 1563-1583, 2006
Smooth or singular solutions to the Navier–Stokes system?
M Cannone, G Karch
Journal of Differential Equations 197 (2), 247-274, 2004
Asymptotic behaviour of solutions to some pseudoparabolic equations
G Karch
Mathematical Methods in the Applied Sciences 20 (3), 271-289, 1997
Nonlinear diffusion of dislocation density and self-similar solutions
P Biler, G Karch, R Monneau
arXiv preprint arXiv:0812.4979, 2008
Blowup of solutions to generalized Keller–Segel model
P Biler, G Karch
Journal of Evolution equations 10, 247-262, 2010
The nonlocal porous medium equation: Barenblatt profiles and other weak solutions
P Biler, C Imbert, G Karch
Archive for Rational Mechanics and Analysis 215, 497-529, 2015
Global regular and singular solutions for a model of gravitating particles
P Biler, M Cannone, IA Guerra, G Karch
Mathematische Annalen 330, 693-708, 2004
Asymptotics for conservation laws involving Lévy diffusion generators
P Biler, G Karch, WA Woyczynski
Studia Math 148 (2), 171-192, 2001
Asymptotics for multifractal conservation laws
P Biler, G Karch, W Woyczynski
Studia Mathematica 135 (3), 231-252, 1999
Instability of Turing patterns in reaction-diffusion-ODE systems
A Marciniak-Czochra, G Karch, K Suzuki
Journal of Mathematical Biology 74, 583-618, 2017
Asymptotic profiles of solutions to viscous Hamilton–Jacobi equations
S Benachour, G Karch, P Laurençot
Journal de mathématiques pures et appliquées 83 (10), 1275-1308, 2004
Scaling in nonlinear parabolic equations
G Karch
Journal of mathematical analysis and applications 234 (2), 534-558, 1999
Barenblatt profiles for a nonlocal porous medium equation
P Biler, C Imbert, G Karch
Comptes Rendus Mathematique 349 (11-12), 641-645, 2011
The -problem for radially symmetric solutions of a chemotaxis model in a disc
P Biler, G Karch, P Laurençot, T Nadzieja
Decay of mass for nonlinear equation with fractional Laplacian
A Fino, G Karch
Monatshefte für Mathematik 160 (4), 375-384, 2010
Self-similar large time behavior of solutions to Korteweg–de Vries–Burgers equation
G Karch
Nonlinear Analysis: Theory, Methods & Applications 35 (2), 199-219, 1999
On convergence of solutions of fractal Burgers equation toward rarefaction waves
G Karch, C Miao, X Xu
SIAM journal on mathematical analysis 39 (5), 1536-1549, 2008
Far field asymptotics of solutions to convection equation with anomalous diffusion
L Brandolese, G Karch
Journal of Evolution Equations 8 (2), 307-326, 2008
The system can't perform the operation now. Try again later.
Articles 1–20